# SDR SWAA2023011982991

- Difficulty date: December 18, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDE PLATE HAS CORROSION AT FASTENER HOLES; LBL 25; STA. 500E-500F.  REMOVED DAMAGE; ORIGINAL THICKNESS .045 IN,  REMOVED MATERIAL .009 IN,  REMAINING THICKNESS .036 IN. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.   THIS SECTION OF TRANSITION ANGLE TO BE REPLACED ON NR# TTG8Q00GQWJ2.
